Ipilimumab/nivolumab

Ipilimumab/nivolumab Reactions 1680, p190 - 2 Dec 2017 Autoimmune hypophysitis and hypoadrenocorticism: case report A 57-year-old woman developed autoimmune hypophysitis and hypoadrenocorticism following treatment with ipilimumab and nivolumab [routes not stated; not all time to reactions onsets stated]. The woman presented to the hospital with multiple metastatic melanoma lesions in the gastric wall, which were identified with endoscopy. She had a history of right uveal melanoma. At the first presentation, a CT scan demonstrated multiple metastatic lesions in the lungs and peritoneum. She was initiated on nivolumab 2 mg/kg per dose once every 3 weeks. However, another CT scan revealed progressive disease after six doses. Hence, four weeks after the last dose of nivolumab, she was initiated on ipilimumab 3 mg/kg per dose once every 3 weeks. She complained of fatigue, fever, muscle weakness and loss of appetite after two doses of nivolumab. Blood tests and head MRI revealed hypoadrenocorticism due to hypophysitis; assessed as treatment-related. The woman’s treatment with ipilimumab was discontinued and she received treatment with hydrocortisone. Subsequently, her symptoms improved. A month after the onset of hypoadrenocorticism, head MRI revealed no evidence of hypophysitis. Her hypoadrenocorticism was also successfully controlled by the hydrocortisone. Author comment: "At this point, blood tests and magnetic resonance imaging (MRI) of the head detected hypoadrenocorticism due to hypophysitis, which was assessed as being treatment-related." Ohnuma T, et al. Case of metastatic uveal melanoma in which an antitumor effect appeared after ipilimumab discontinuation due to autoimmune hypophysitis. Journal of Dermatology 44: 1325-1326, No. 11, Nov 2017. Available from: URL: http://doi.org/10.1111/1346-8138.13692 - Japan 803285511 0114-9954/17/1680-0001/$14.95 Adis © 2017 Springer International Publishing AG. All rights reserved Reactions 2 Dec 2017 No. 1680 http://www.deepdyve.com/assets/images/DeepDyve-Logo-lg.png Reactions Weekly Springer Journals

Ipilimumab/nivolumab

Reactions Weekly , Volume 1680 (1) – Dec 2, 2017
Free
1 page

Loading next page...
1 Page
1
 
/lp/springer_journal/ipilimumab-nivolumab-lXyeR7vnET
Publisher
Springer Journals
Copyright
Copyright © 2017 by Springer International Publishing AG, part of Springer Nature
Subject
Medicine & Public Health; Drug Safety and Pharmacovigilance; Pharmacology/Toxicology
ISSN
0114-9954
eISSN
1179-2051
D.O.I.
10.1007/s40278-017-39121-7
Publisher site
See Article on Publisher Site

Abstract

Reactions 1680, p190 - 2 Dec 2017 Autoimmune hypophysitis and hypoadrenocorticism: case report A 57-year-old woman developed autoimmune hypophysitis and hypoadrenocorticism following treatment with ipilimumab and nivolumab [routes not stated; not all time to reactions onsets stated]. The woman presented to the hospital with multiple metastatic melanoma lesions in the gastric wall, which were identified with endoscopy. She had a history of right uveal melanoma. At the first presentation, a CT scan demonstrated multiple metastatic lesions in the lungs and peritoneum. She was initiated on nivolumab 2 mg/kg per dose once every 3 weeks. However, another CT scan revealed progressive disease after six doses. Hence, four weeks after the last dose of nivolumab, she was initiated on ipilimumab 3 mg/kg per dose once every 3 weeks. She complained of fatigue, fever, muscle weakness and loss of appetite after two doses of nivolumab. Blood tests and head MRI revealed hypoadrenocorticism due to hypophysitis; assessed as treatment-related. The woman’s treatment with ipilimumab was discontinued and she received treatment with hydrocortisone. Subsequently, her symptoms improved. A month after the onset of hypoadrenocorticism, head MRI revealed no evidence of hypophysitis. Her hypoadrenocorticism was also successfully controlled by the hydrocortisone. Author comment: "At this point, blood tests and magnetic resonance imaging (MRI) of the head detected hypoadrenocorticism due to hypophysitis, which was assessed as being treatment-related." Ohnuma T, et al. Case of metastatic uveal melanoma in which an antitumor effect appeared after ipilimumab discontinuation due to autoimmune hypophysitis. Journal of Dermatology 44: 1325-1326, No. 11, Nov 2017. Available from: URL: http://doi.org/10.1111/1346-8138.13692 - Japan 803285511 0114-9954/17/1680-0001/$14.95 Adis © 2017 Springer International Publishing AG. All rights reserved Reactions 2 Dec 2017 No. 1680

Journal

Reactions WeeklySpringer Journals

Published: Dec 2, 2017

References

You’re reading a free preview. Subscribe to read the entire article.


DeepDyve is your
personal research library

It’s your single place to instantly
discover and read the research
that matters to you.

Enjoy affordable access to
over 18 million articles from more than
15,000 peer-reviewed journals.

All for just $49/month

Explore the DeepDyve Library

Search

Query the DeepDyve database, plus search all of PubMed and Google Scholar seamlessly

Organize

Save any article or search result from DeepDyve, PubMed, and Google Scholar... all in one place.

Access

Get unlimited, online access to over 18 million full-text articles from more than 15,000 scientific journals.

Your journals are on DeepDyve

Read from thousands of the leading scholarly journals from SpringerNature, Elsevier, Wiley-Blackwell, Oxford University Press and more.

All the latest content is available, no embargo periods.

See the journals in your area

DeepDyve

Freelancer

DeepDyve

Pro

Price

FREE

$49/month
$360/year

Save searches from
Google Scholar,
PubMed

Create lists to
organize your research

Export lists, citations

Read DeepDyve articles

Abstract access only

Unlimited access to over
18 million full-text articles

Print

20 pages / month

PDF Discount

20% off